Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27 (2001), Issue 9, Pages 565-571
http://dx.doi.org/10.1155/S0161171201010900

Continued fractions and class number two

Mathematics Department, University of Calgary, Calgary, AB T2N 1N4, Canada

Received 12 September 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Richard A. Mollin, “Continued fractions and class number two,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 9, pp. 565-571, 2001. doi:10.1155/S0161171201010900